# SDR ASAA0640063

- Difficulty date: January 25, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  CORROSION ON BSTA 794, FRAME BETWEEN STR 23R-26R.  REMOVED AND REPLACED FRAME AT BSTA 794 BETWEEN STRINGERS 16 RT TO 26 RT IAW SRM.  (K)
